Recently, I took some Annadin extra tablets for a sharp pain that occurred in my back, and I wondered whether the caffeine in that may be causing muscle twitching across my body right now.
I stopped taking them yesterday (Monday) and the twitches have not been as intense (have been using Deep Heat too) but I wondered whether, as I never have had caffeine drinks like Coke/Pepsi/Tea/Coffee before, whether the caffeine in the tablets could be causing the twitching, and whether, as I was taking about 6 tablets a day for a few days, my body hasn't reacted well to it?
I have also in the past 24 hours been having a sharp pain on my left side of my chest, and am not sure whether that could be possibly linked?
Whatever your age, sharp pains in left side of chest should be investigated for heart attacks immediately through 12 lead EKG. The pains can also be due to embolism in lung—again another emergency. Other possibilities are muscle pain, costochondritis, pinched spinal nerves.
Yes, caffeine overdose or its unaccustomed use can cause muscle twitches.
However, please consult a doctor and get this examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.